About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 865952, 4 pages
http://dx.doi.org/10.1155/2013/865952
Research Article

Computational Solution of a Fractional Integro-Differential Equation

1Department of Mathematics, Yildiz Technical University, 34220 Istanbul, Turkey
2Department of Mathematics, Bilecik Seyh Edebali University, 11210 Bilecik, Turkey
3Department of Mathematics, University of Texas at Brownsville, Brownsville, TX 78520, USA

Received 14 March 2013; Accepted 22 July 2013

Academic Editor: Hassan Eltayeb

Copyright © 2013 Muhammet Kurulay et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammet Kurulay, Mehmet Ali Akinlar, and Ranis Ibragimov, “Computational Solution of a Fractional Integro-Differential Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 865952, 4 pages, 2013. doi:10.1155/2013/865952